MathSciNet Relay Station
MathSciNet bibliographic data
MR1958899 17B20 (17B05 17B30)
Cellini, Paola; Papi, Paolo Ad-nilpotent ideals of a Borel subalgebra. II. Special issue in celebration of Claudio Procesi's 60th birthday. J. Algebra 258 (2002), no. 1, 112–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement